CSpace
ON A PROJECTION THEOREM OF QUASI-VARIETIES IN ELIMINATION THEORY
WU, WJ; WU, WT
1990-04-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume11Issue:2Pages:220-226
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990DN02500009
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27437
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, WJ,WU, WT. ON A PROJECTION THEOREM OF QUASI-VARIETIES IN ELIMINATION THEORY[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1990,11(2):220-226.
APA WU, WJ,&WU, WT.(1990).ON A PROJECTION THEOREM OF QUASI-VARIETIES IN ELIMINATION THEORY.CHINESE ANNALS OF MATHEMATICS SERIES B,11(2),220-226.
MLA WU, WJ,et al."ON A PROJECTION THEOREM OF QUASI-VARIETIES IN ELIMINATION THEORY".CHINESE ANNALS OF MATHEMATICS SERIES B 11.2(1990):220-226.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, WJ]'s Articles
[WU, WT]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, WJ]'s Articles
[WU, WT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, WJ]'s Articles
[WU, WT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.